Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A note on weak differentiability of Pettis integrals


Author: M. Evans Munroe
Journal: Bull. Amer. Math. Soc. 52 (1946), 167-174
DOI: https://doi.org/10.1090/S0002-9904-1946-08532-8
This work is cited by: Bull. Amer. Math. Soc., Volume 52, Number 8 (1946), 668--670
MathSciNet review: 0014594
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08532-8